# SDR VNAA2017103011101

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 7,211 hours, 6,559 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN THE FORWARD CABIN AND FLIGHT DECK AREAS.  MAINTENANCE INSPECTED AND FOUND THE ODOR TO BE COMING FROM GALLEY HEATER.
